Alexander A. Kiselev

Alexander A. Kiselev
  • Professor of Mathematics

My current research interests focus on mathematical fluid mechanics and mathematical biology.
In the past, I have also worked on reaction-diffusion equations and spectral theory of Schredinger operators. 

Education & Training
  • Ph.D., California Institute of Technology 1997

Fellowships, Supported Research, & Other Grants

Regularity, Blow UP, and Mixing in Fluids awarded by NSF (2017 to 2020)

Topics in Applied PDE awarded by NSF (2014 to 2018)

Kiselev, A, and Tan, C. "Finite time blow up in the hyperbolic Boussinesq system (Accepted)." Advances in Mathematics 325 (February 5, 2018): 34-55. Full Text

Choi, K, Hou, TY, Kiselev, A, Luo, G, Sverak, V, and Yao, Y. "On the Finite-Time Blowup of a One-Dimensional Model for the Three-Dimensional Axisymmetric Euler Equations." Communications on Pure and Applied Mathematics 70.11 (November 2017): 2218-2243. Full Text

Kiselev, A, Yao, Y, and Zlatoš, A. "Local Regularity for the Modified SQG Patch Equation." Communications on Pure and Applied Mathematics 70.7 (July 2017): 1253-1315. Full Text

Kiselev, A, Ryzhik, L, Yao, Y, and Zlatoš, A. "Finite time singularity for the modified SQG patch equation." Annals of Mathematics 184.3 (November 1, 2016): 909-948. Full Text

Kiselev, A, and Xu, X. "Suppression of Chemotactic Explosion by Mixing." Archive for Rational Mechanics and Analysis 222.2 (November 2016): 1077-1112. Full Text

Popov, I, Kurasov, P, Naboko, S, Kiselev, A, Ryzhkov, A, Yafyasov, A, Miroshnichenko, G, Karpeshina, Y, Kruglov, V, Pankratova, T, and Popov, A. "A distinguished mathematical physicist Boris S. Pavlov." Nanosystems: Physics, Chemistry, Mathematics (October 25, 2016): 782-788. Full Text

Kiselev, A, and Zlatoš, A. "Blow up for the 2D Euler equation on some bounded domains." Journal of Differential Equations 259.7 (October 2015): 3490-3494. Full Text

Choi, K, Kiselev, A, and Yao, Y. "Finite Time Blow Up for a 1D Model of 2D Boussinesq System." Communications in Mathematical Physics 334.3 (March 2015): 1667-1679. Full Text

Kiselev, A, and Šverák, V. "Small scale creation for solutions of the incompressible two-dimensional Euler equation." Annals of Mathematics (November 1, 2014): 1205-1220. Full Text

Iyer, G, Kiselev, A, and Xu, X. "Lower bounds on the mix norm of passive scalars advected by incompressible enstrophy-constrained flows." Nonlinearity 27.5 (May 1, 2014): 973-985. Full Text